# SDR CA001228021

- Difficulty date: November 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,541 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, GEAR SELECTED DOWN, NOSE WHEEL LIGHT DID NOT ILLUMINATE. CHECKED BULB AND CYCLED GEAR AGAIN WITH NO SUCCESS. LIGHT EVENTUALLY ILLUMINATED BY ITSELF. MAINTENANCE REPLACED WIRES AND TERMINAL LUGS ON NOSE LIGHT SOCKET, CLEANED DOWN LOCK SWITCH, CYCLED GEAR SEVERAL TIMES. AIRCRAFT RETURNED TO SERVICE. AFTER THE FIRST ACTIONS FOR THE NOSE GEAR DOWN INDICATION, THE A/C HAD THE SAME PROBLEM AGAIN ON THE NEXT FLIGHT. MAINTENANCE CHANGED THE NOSE GEAR DOWN LOCK SWITCH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
